# SDR USAA2012112600002

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,502 hours, 14,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

S2 CHECK - AFT CABIN R4 DOOR WALL MOUNTED LOWER EXIT MARKER INOP.  REMOVED RIGHT AFT DOOR SURROUND PANEL TO ACCESS WIRES FOR EMERGENCY LIGHT EXIT MARKER.  INSTALLED & OPERATIONAL CHECKED EMERGENCY LIGHT EXIT MARKER IAW A321 AMM 33-51-1-400-001A.  CHECKS GOOD INSTALLED RIGHT AFT DOOR SURROUND PANEL IAW A321AMM 25-23-45-400-005A.
